A remark on Aurifeuilian factorizations A remark on Aurifeuilian factorizations

Cited 0 time in webofscience Cited 0 time in scopus
  • Hit : 300
  • Download : 0
DC FieldValueLanguage
dc.contributor.authorHahn, Sang-Geunko
dc.date.accessioned2013-02-24T09:33:37Z-
dc.date.available2013-02-24T09:33:37Z-
dc.date.created2012-02-06-
dc.date.created2012-02-06-
dc.date.issued1994-07-
dc.identifier.citationMATHEMATICA JAPONICA, v.39, no.3, pp.501 - 502-
dc.identifier.issn0025-5513-
dc.identifier.urihttp://hdl.handle.net/10203/56105-
dc.languageEnglish-
dc.publisherJapanese Association of Mathematical Sciences-
dc.titleA remark on Aurifeuilian factorizations-
dc.title.alternativeA remark on Aurifeuilian factorizations-
dc.typeArticle-
dc.type.rimsART-
dc.citation.volume39-
dc.citation.issue3-
dc.citation.beginningpage501-
dc.citation.endingpage502-
dc.citation.publicationnameMATHEMATICA JAPONICA-
dc.contributor.localauthorHahn, Sang-Geun-
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0